# SDR 07FDEA00322

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER LOBE, NR 1 CARGO DOOR EXT HANDLE HAS EXCESSIVE PLAY AT CONTROL ROD FWD END REPLACED DOOR REF MM 52-35-011-4, PG 3 B.  OPS CHECKED GOOD.
